# SDR SWAA2022020365645

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 32,345 hours, 14,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE RH MID AFT EMER LIGHTS INOP ; / [01] R&R BATTERY PACK M1671 IAW AMM 33-51-06. OPS CHECK GOOD.
